# SDR FDEA202010182552

- Difficulty date: October 18, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6068509
- Part serial: 034
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 23,422 hours, 12,281 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OUTBOARD FLAP VANE HAS DELAMINATION UNDER NR 5 RUBSTRIP.  REPAIRED LT OUTBOARD FLAP VANE DELAMINATION UNDER NR 5 RUBSTRIP AS REQUIRED, REF SRM 57-00-01 AND 51-71-00.  MAJOR REPAIR/WINGS-FLIGHT SURFACES-RSC TRACKING EA FOR LT 8-57 50-T0357401.  PERFORMED LT OUTBOARD FLAP VANE ADJUSTMENT AND OPERATIONS CHECK/TEST GOOD, PER AMM 27-50-02 AND AMM 27-50-03-5 (REF JPF NR 9).  MX NR 493850 10-31-20 QC NR 112198 11-1-2020, JPF SEE ATTACHEMENT.
